# SDR ASAA2018100726424

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,133 hours, 7,585 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40CF60
- Condition: Faulty
- Location: Weather Radar
- Part time: 22,177 hours, 6,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR UNUSABLE IN AUTO TILT SHOWS TOO MUCH RED WHICH SEEMS TO BE EXCESSIVE CLUTTER. MANUAL TILT IS BETTER BUT STILL LOTS OF CLUTTER SYS TEST NORMAL. GROUND CLUTTER SUPPRESSION BUTTON DOES NOT STAY IN WHEN SELECTED GC. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT REF AMM 34-43-11. PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM REF AMM 34-43-00-710-802-001, ETOPS GROUND VERIFICATION SUCCESSFUL.
